# SDR AU960062

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Eye Bolt
- Part number: SBEHB5195
- Condition: Mismodified
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) DURING WIRE REPAIR ALL EYEBOLTS WERE REMOVED FROM THE LOWER  STARBOARD FRONT MAIN SPAR AT THE WING STRUT ATTACHMENT POINT - INSPECTION OF THE EYEBOLTS FOUND THAT ONE IS SUSPECTED TO HAVE A HOME MADE 'T' SECTION ATTACHED TO THE HEAD OF THE BOLT WITHSOLDER - UNAPPROVED PART - UNAPPROVED MODIFICATION - SEE MDR 96/0083 FOR FURTHER INFORMATION - DEFECTS APPEAR TO BE FOR THE SAME PART ALTHOUGH DIFFERENT PART NUMBERS ARE RECORDED
